# SDR SWAA990028

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING CLIMB-OUT, CREW NOTED A ODOR/SMELL IN CABIN.  AIRCRAFT RETURNED TO AMA AND MADE AN UNEVENTFUL LANDING.  CHECK ENGINES AND AC PACKS.  NO DEFECTS.  RAN PACKS, APU AND ENGINES, ODOR CLEARED
